# SDR SWAA2020120228787

- Difficulty date: October 28, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR EMERGENCY EXIT LENS AT AFT GALLEY AREA (1 EA).   REPLACED SERVICE DOOR EMERGENCY EXIT LENS AT AFT GALLEY AREA (1 EA), IAW B737-700 AMM 33-51-01-960- 801 STEP 2A ITEM 4.
